Skip to main content
placeholder image

Some new results of regular Hadamard matrices and SBIBD II

Journal Article


Download full-text (Open Access)

Abstract


Publication Date


  • 2007

Citation


  • Xia, T., Xia, M. & Seberry, J. R. (2007). Some new results of regular Hadamard matrices and SBIBD II. Australasian Journal of Combinatorics, 37 117-126.

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=1362&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/362

Number Of Pages


  • 9

Start Page


  • 117

End Page


  • 126

Volume


  • 37

Abstract


Publication Date


  • 2007

Citation


  • Xia, T., Xia, M. & Seberry, J. R. (2007). Some new results of regular Hadamard matrices and SBIBD II. Australasian Journal of Combinatorics, 37 117-126.

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=1362&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/362

Number Of Pages


  • 9

Start Page


  • 117

End Page


  • 126

Volume


  • 37